Dear Owen Fonorow
My name is [ deleted] I am a big fan of your book. I would like you to ask about details regarding VIT K2. I am taking now blood thinner (Brilinta) after my two stents procedure and I taking also Vitamin K2. In your book I found information that taking blood thinners with Vit K2 can be dangerous creating calcification in soft tissues. I tried to find some deeper information on website but I could not find any details about it. All information I found is about relation between blood thinners and regular Vit K not K1 or K2. Should I stop supplement myself with K2MK7 until I will finished my 12 months blood thinner period?
Thank you very much
It would depend whether Brilinta works like Warfarin (or heparin) and uses a vitamin K receptor. Johnwen?
Looking a wikipedia, it is not a "blood thinner", but acts more like Plafix - super aspirin that prevents platelet aggreatation.